An optimized perturbation expansion for a global O(2) theory

File Description SizeFormat 
9911492v1.pdfAccepted version732.38 kBAdobe PDFView/Open
Title: An optimized perturbation expansion for a global O(2) theory
Authors: Evans, TS
Ivin, M
Mobius, M
Item Type: Journal Article
Issue Date: 19-Jun-2000
URI: http://hdl.handle.net/10044/1/10176
DOI: http://dx.doi.org/10.1016/S0550-3213(00)00120-6
ISSN: 0550-3213
Publisher: ELSEVIER SCIENCE BV
Start Page: 325
End Page: 340
Journal / Book Title: NUCLEAR PHYSICS B
Volume: 577
Issue: 1-2
Copyright Statement: © 2000 Elsevier Science B.V. All rights reserved. NOTICE: this is the author’s version of a work that was accepted for publication in Nuclear physics B. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Nuclear physics B, [Vol. 577, Issue 1-2, (2000)] DOI 10.1016/S0550-3213(00)00120-6.
Appears in Collections:Theoretical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx